# SDR GTIA2021112236130

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 42,201 hours, 19,409 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Relay
- Part number: 005RL03
- Part serial: 2503
- Condition: Degraded
- Location: Lh Eng
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT LIFT OFF XXS APPEARED ON ENG 1 A/THURST, AFTER OFF ECAM FILLOWED N1 DEGRADED MODE KEPT THRUST BELOW N1 LIMITS BACK TO LANDING-R&R ENG IGNITION RELAY BOX FOR #1 ENG IAW AMM 71-51-49
